# SDR FDEA201007132501

- Difficulty date: July 13, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5160
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365, FLOORBEAM CORRODED AND GOUGED FROM BL 0 RBL 55.  REMOVED CORROSION AND GOUGES FROM FLOOR BEAM UPPER CHORD STA 365 BL0-RBL55 IAW SRM 51-10-02. BOTH FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III.  ORIG MATERIAL .125 REMOVED 0.017. L=1.0 W=0.5. REMOVED UPPER CHORD AND INSTALLED REPAIR PARTS AT STA 365 FROM LBL 14 - RBL 70. IAW SRM 53-00-51 FIG 201 REPAIR 3.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
